Pacific Journal of Mathematics

On the structure of infrapolynomials with prescribed coefficients.

O. Shisha

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1039-1051.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033997

Mathematical Reviews number (MathSciNet)
MR0169990

Zentralblatt MATH identifier
0144.07103

Subjects
Primary: 30.10

Citation

Shisha, O. On the structure of infrapolynomials with prescribed coefficients. Pacific J. Math. 14 (1964), no. 3, 1039--1051. https://projecteuclid.org/euclid.pjm/1103033997


Export citation

References

  • [1] M. Fekete 1951. On the structure of extremal polynomials, Proc. Natl. Acad. Sci. U. S. 37, pp. 95-103. 1955. On the structure of polynomials of least deviation, Bull. Research Council Israel 5A, pp. 11-19.
  • [2] T. S. Motzkin and J. L. Walsh 1953.On the derivative of a polynomial and Chebychev approximation, Proc. Amer. Math. Soc. 4, pp. 76-87.
  • [4] O. Shisha and J. L. Walsh 1961.The zeros of infrapolynomialswith some pre- scribed coefficients, J. d'analyse Math. 9, pp. 111-160.
  • [5] J. L. Walsh 1922.On the location of the roots of certain types of polynomials, Trans. Amer. Math. Soc. 24, pp. 163-180. 1958. On infrapolynomialswith prescribed constant term, J. Math. Pures Appl. 37, pp. 295-316.
  • [6] J. L. Walsh and T. S. Motzkin 1957. Polynomials of best approximation on a real finite point set, Proc. Natl. Acad. Sci. U. S. 43, pp. 845-846.
  • [7] J. L. Walsh and M. Zedek 1956. On generalized Tchebycheff polynomialst Ibid. 42, pp. 99-104. AEROSPACE RESEARCH LABORATORIES, WRIGHT-PATTERSON AIR FORCE BASE